MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE MERITRANS DTXPLUS®.PMSET 1DT-XX..STERILE.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE

MERIT MEDICAL SINGAPORE MERITRANS DTXPLUS®.PMSET 1DT-XX..STERILE.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE
Model Number 10884450619282
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during art-line monitoring of a patient, the connection was leaking fluid.The clinical staff noted a crack in the tubing at the transducer connection.The device was replaced to complete the procedure for the patient.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERITRANS DTXPLUS®.PMSET 1DT-XX..STERILE.
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN   768926
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16946570
Report Number8020616-2023-00036
Device Sequence Number2381639
Product Code DXN
UDI-Device Identifier10884450619282
UDI-Public10884450619282
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model Number10884450619282
Device Catalogue Number689196/A
Device Lot NumberC1810225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown